# SDR CALA2017090403054

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 75,744 hours, 28,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8100
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 2 SERVICE TEST OF EMERGENCY LIGHTS,  CIDS FAULTED COMM EMER FWD L, COMM EMER AFT L. . SYSTEM WOULD NOT PASS TEST.  EXTERIOR OVERWING LIGHT DID NOT ILLUMINATE.  REPLACED POWER EMERGENCY SUPPLY 10WL IAW MM 33-51-38-000-001 AND 33-51-38-400-001.  REPLACED THE BATTERY PACK,  NOW MESSAGE WAS INT. LOADS FWD L, AND EXT LOAD FWD L, BATTERY EMER R,  FOUND THE FWD LT DOOR WITH WRONG LIGHT BULBS INSTALLED,  INSTALLED THE CORRECT BULBS, OPS CHECKED GOOD IAW AMM 33-51-00-710-001-A.
